# SDR 2007UALA03192

- Difficulty date: August 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Torque Tube Ctot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR TORQUE TUBE HINGE CUTOUT UPPER FWD CORNER CRACKED.  ROUTED OUT DAMAGE, WITHIN LIMITS.  ACCOMPLISHED NDT INSPECTION, NO DEFECTS NOTED.  ALODINE, PRIME & PAINTED.
